# SDR VNAA2018090711101

- Difficulty date: September 7, 2018
- Submitted: September 8, 2018
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 8,731 hours, 8,067 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE ON CLIMBOUT AND HAD SERVICE DOOR CAUTION LIGHT, THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  THE / MASKS DID NOT DROP, BUT EQUIPMENT DID ROLL.  THE AIRCRAFT TAXIED INTO THE GATE UNDER ITS OWN POWER.  MX INSPECTED A/C AND FOUND MDC FLAGGING PX38 SENSOR FAR.  INSPECTED SERVICE DOOR AND SEAL.  FOUND NO DEFECTS.  PRESSURE CHECK GOOD.
